Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Hot water epilepsy, had partial seizure, losing consciousness. On encorate chrono. Continue?

I am suffering from hot water epilepsy since teenage. Now i am 42 yrs, the occurrence of the seizure was rare..may be once in several months and it was partial..not loosing the consiousness, last year i had two bouts of seizures where there was no tonic/clonic movements.. i am on encorate chrono 300mg 3 times day. and free of symptoms for last one year..should i take the medicine for the life.. or can i discontinue after a few years..pse advice
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Dear patient

Thanks for your question. The fact that you have had seizure one year back requires that you continue medications for at least one more year. We stop medication only after seizure free period of minimum two years. Other very important instruction is that you should use Luke warm water for bath. EEG may be help in deciding about withdrawing medications. If EEG is normal then medications can be withdrawn more confidently.
Answered: Tue, 12 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor